# SDR UPS08M53974

- Difficulty date: November 21, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Condition: Contaminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A GEAR HANDLE WOULD NOT MOVE TO THE UP POSITION.  ALTERNATE PROCEDURE DID NOT BRING THE GEAR HANDLE UP.  AIR TURNBACK.  PERFORMED FIM 32-30-23-00 STEP GEAR HANDLE WOULD NOT RETRACT.  BLEED TRUCK BEAM CYLINDER PER MM 32-37-01.  AFTER BLEEDING CYLINDER, BEAM TRIM INTERLOCK TEST IAW MM 32-37-00-5.  GEAR HANDLE INTERLOCK OPS CHECKS GOOD.  ACFT OK FOR SERVICE.
